# SDR AALA201712039001

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN CHECK: CORRODED PLATE AT BUTT LINE -Y1447.3, BODY STATION FR76 AT AFT GALLEY AREA. REPLACED PLATE AT AFT GALLEY AREA PER A330 SRM 51-72-11 AND A330 SRM 51-42-11.
